Alert archive / New York / Frost Advisories in 2010

Frost Advisory 21, NWS Albany, NY

October 3, 2010Hamilton County, Herkimer County, Warren County, New York

NWS Albany, NY issued this frost advisory at Oct 3, 2010, 3:35 AM EDT for Hamilton County, Herkimer County, Warren County, New York. It took effect at Oct 3, 2010, 11:00 PM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 3, 2010, 3:35 AM EDT (07:35 UTC)
In effect from
Oct 3, 2010, 11:00 PM EDT
Expired
Oct 4, 2010, 2:54 AM EDT
In force
4 hr
Issued by
NWS Albany, NY

Counties Hamilton County, NY, Herkimer County, NY, Warren County, NY

The radar

The Ft Drum radar (KTYX), 103 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2010-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2010-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1881 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WWUS71 KALY 030735
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
335 AM EDT SUN OCT 3 2010

NYZ032-033-031200-
/O.NEW.KALY.FR.Y.0021.101004T0300Z-101004T1000Z/
/O.CON.KALY.FZ.W.0015.000000T0000Z-101003T1200Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
335 AM EDT SUN OCT 3 2010

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY FOR THE WESTERN ADIRONDACKS...WHICH IS IN EFFECT FROM 11
PM THIS EVENING TO 6 AM EDT MONDAY. A FREEZE WARNING REMAINS IN
EFFECT UNTIL 8 AM EDT THIS MORNING FOR THE SAME AREAS.

TEMPERATURES WILL CONTINUE TO DROP TO AROUND FREEZING THIS
MORNING UNDER CLEAR SKIES AND LIGHT WINDS.

SKIES WILL REMAIN MOSTLY CLEAR FROM THIS EVENING INTO THE
OVERNIGHT HOURS...ALLOWING TEMPERATURES TO DROP INTO THE LOWER TO
MID 30S BEFORE CLOUDS INCREASE LATE TONIGHT. AREAS OF FROST ARE
EXPECTED TO FORM BEFORE THE CLOUDS MOVE IN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ042-031200-
/O.NEW.KALY.FR.Y.0021.101004T0300Z-101004T1000Z/
/O.CON.KALY.FR.Y.0020.000000T0000Z-101003T1200Z/
NORTHERN WARREN-
INCLUDING THE CITY OF...WARRENSBURG
335 AM EDT SUN OCT 3 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...
...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A FROST
ADVISORY FOR NORTHERN WARREN COUNTY...WHICH IS IN EFFECT FROM 11
PM THIS EVENING TO 6 AM EDT MONDAY. A FROST ADVISORY REMAINS IN
EFFECT UNTIL 8 AM EDT THIS MORNING FOR THE SAME AREA.

TEMPERATURES WILL CONTINUE TO DROP INTO THE MID 30S THIS
MORNING UNDER CLEAR SKIES AND LIGHT WINDS...WITH AREAS OF FROST
FORMING.

SKIES WILL REMAIN MOSTLY CLEAR FROM THIS EVENING INTO THE
OVERNIGHT HOURS...ALLOWING TEMPERATURES TO DROP INTO THE MID 30S
BEFORE CLOUDS INCREASE LATE TONIGHT. AREAS OF FROST ARE EXPECTED
TO FORM BEFORE THE CLOUDS MOVE IN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ039-041-043-082>084-VTZ013-014-031200-
/O.CON.KALY.FR.Y.0020.000000T0000Z-101003T1200Z/
SOUTHERN FULTON-NORTHERN SARATOGA-NORTHERN WASHINGTON-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-
INCLUDING THE CITIES OF...GLOVERSVILLE...JOHNSTOWN...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...NORTHVILLE...
MAYFIELD...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...
FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE...
NEWFANE
335 AM EDT SUN OCT 3 2010

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING FOR
THE LAKE GEORGE SARATOGA REGION...FULTON COUNTY NEW YORK...AND THE
SOUTHERN GREEN MOUNTAIN OF VERMONT.

TEMPERATURES WILL CONTINUE TO DROP INTO THE MID 30S THIS
MORNING UNDER CLEAR SKIES AND LIGHT WINDS...WITH AREAS OF FROST
FORMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
036 
WWUS71 KALY 031204
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
804 AM EDT SUN OCT 3 2010

NYZ032-033-032015-
/O.EXP.KALY.FZ.W.0015.000000T0000Z-101003T1200Z/
/O.CON.KALY.FR.Y.0021.101004T0300Z-101004T1000Z/
NORTHERN HERKIMER-HAMILTON-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR
804 AM EDT SUN OCT 3 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
6 AM EDT MONDAY...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT THIS MORNING. A FROST ADVISORY
REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT MONDAY FOR
NORTHERN HERKIMER AND HAMILTON COUNTIES.

SKIES WILL REMAIN MOSTLY CLEAR FROM THIS EVENING INTO THE
OVERNIGHT HOURS...ALLOWING TEMPERATURES TO DROP INTO THE MID 30S
BEFORE CLOUDS INCREASE LATE TONIGHT. AREAS OF FROST ARE EXPECTED
TO FORM BEFORE THE CLOUDS MOVE IN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ042-032015-
/O.EXP.KALY.FR.Y.0020.000000T0000Z-101003T1200Z/
/O.CON.KALY.FR.Y.0021.101004T0300Z-101004T1000Z/
NORTHERN WARREN-
INCLUDING THE CITY OF...WARRENSBURG
804 AM EDT SUN OCT 3 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
6 AM EDT MONDAY...
...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. A FROST ADVISORY
REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 6 AM EDT MONDAY FOR
NORTHERN WARREN COUNTY.

SKIES WILL REMAIN MOSTLY CLEAR FROM THIS EVENING INTO THE
OVERNIGHT HOURS...ALLOWING TEMPERATURES TO DROP INTO THE MID 30S
BEFORE CLOUDS INCREASE LATE TONIGHT. AREAS OF FROST ARE EXPECTED
TO FORM BEFORE THE CLOUDS MOVE IN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

NYZ039-041-043-082>084-VTZ013-014-031315-
/O.EXP.KALY.FR.Y.0020.000000T0000Z-101003T1200Z/
SOUTHERN FULTON-NORTHERN SARATOGA-NORTHERN WASHINGTON-
NORTHERN FULTON-SOUTHEAST WARREN-SOUTHERN WASHINGTON-BENNINGTON-
WESTERN WINDHAM-
INCLUDING THE CITIES OF...GLOVERSVILLE...JOHNSTOWN...
SARATOGA SPRINGS...WHITEHALL...GRANVILLE...NORTHVILLE...
MAYFIELD...GLENS FALLS...WEST GLENS FALLS...HUDSON FALLS...
FORT EDWARD...CAMBRIDGE...GREENWICH...BENNINGTON...JACKSONVILLE...
NEWFANE
804 AM EDT SUN OCT 3 2010

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT FOR THE LAKE GEORGE
REGION...FULTON COUNTY NEW YORK...AND THE SOUTHERN GREEN MOUNTAINS
OF VERMONT.

TEMPERATURES WILL CONTINUE TO RISE INTO THE UPPER 30S AND 40S THIS
MORNING...AND THE FROST ADVISORY HAS EXPIRED.


$$
381 
WWUS71 KALY 031250
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
850 AM EDT SUN OCT 3 2010

NYZ032-033-042-032200-
/O.CON.KALY.FR.Y.0021.101004T0300Z-101004T1000Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
850 AM EDT SUN OCT 3 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
6 AM EDT MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
6 AM EDT MONDAY FOR THE SOUTHERN ADIRONDACKS...

SKIES WILL REMAIN MOSTLY CLEAR FROM THIS EVENING INTO THE
OVERNIGHT HOURS...ALLOWING TEMPERATURES TO DROP INTO THE MID 30S
BEFORE CLOUDS INCREASE LATE TONIGHT. AREAS OF FROST ARE EXPECTED
TO FORM BEFORE THE CLOUDS MOVE IN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
591 
WWUS71 KALY 031934
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
334 PM EDT SUN OCT 3 2010

NYZ032-033-042-041000-
/O.CON.KALY.FR.Y.0021.101004T0300Z-101004T1000Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
334 PM EDT SUN OCT 3 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
6 AM EDT MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FOR THE SOUTHERN ADIRONDACKS FROM
11 PM THIS EVENING TO 6 AM EDT MONDAY.

SKIES WILL REMAIN MOSTLY CLEAR FROM THIS EVENING INTO THE OVERNIGHT
HOURS...ALLOWING TEMPERATURES TO DROP INTO THE LOW TO MID 30S
BEFORE CLOUDS INCREASE LATE TONIGHT. AREAS OF FROST ARE EXPECTED
TO FORM BEFORE THE CLOUDS MOVE IN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
204 
WWUS71 KALY 040654
NPWALY

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
254 AM EDT MON OCT 4 2010

NYZ032-033-042-040800-
/O.CAN.KALY.FR.Y.0021.000000T0000Z-101004T1000Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
254 AM EDT MON OCT 4 2010

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS CANCELLED THE FROST
ADVISORY FOR NORTHERN HERKIMER...HAMILTON...AND NORTHERN WARREN
COUNTIES.

TEMPERATURES ARE HOVERING IN THE UPPER 30S TO LOWER 40S...AND
CLOUDS HAVE INCREASED ACROSS THE AREA. THEREFORE THE THREAT OF
FROST FORMATION HAS DIMINISHED.

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this frost advisory went out at Oct 3, 1:32 AM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Oct 3, 1:32 AM EDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
132 AM EDT SUN OCT 3 2010

.SYNOPSIS...
HIGH PRESSURE WILL ALLOW FOR DRY CONDITIONS AND COOL TEMPERATURES
THROUGH SUNDAY. A SLOW MOVING CUTOFF LOW PRESSURE AREA WILL BRING
A CHANCE FOR LIGHT RAIN TO THE REGION BEGINNING ON LATE SUNDAY
NIGHT AND CONTINUING INTO THE UPCOMING WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
UPDATED GRIDS FOR HOURLY TEMPS/DEWPOINTS/APPARENT TEMPS AND RH
DURING THE OVERNIGHT PERIOD TO FIT CURRENT TRENDS. PREVIOUS
FORECAST MIN TEMPS LOOK TO BE ON TARGET SO NO ADJUSTMENTS MADE
OTHER THAN TO GRIDS MENTIONED ABOVE.

THE FOLLOWING IS FROM THE PREVIOUS DISCUSSION ORIGINALLY ISSUED AT
337 PM EDT...HIGH PRESSURE WILL REMAIN IN CONTROL OVER THE
REGION THROUGH THE OVERNIGHT HOURS. SKIES WILL BE NEARLY
CLEAR...AS ANY DIURNAL CU OVER THE HIGH TERRAIN WILL DISSIPATE BY
THIS EVENING...ANY HIGH CLOUDS SHOULD REMAIN WEST OF THE REGION.
THIS WILL ALLOW FOR GOOD RADIATIONAL COOLING...WITH MIN TEMPS
FALLING TO CHILLY LEVELS. TEMPS WILL DROP INTO THE 30S IN MOST
AREAS...WITH TEMPS NEAR 40 IN THE HUDSON VALLEY FROM ALBANY AND
TROY SOUTHWARD. SOME FROST IS LIKELY ACROSS THE NORTHERN
AREAS...SO WILL CONTINUE THE FROST ADVISORY FOR THE LAKE GEORGE
SARATOGA REGION AND MUCH OF THE SOUTHERN VERMONT. WITH TEMPS
EXPECTED TO BE SUBFREEZING IN THE WESTERN DACKS...WILL CONTINUE
THE FREEZE WARNING FOR THOSE ZONES. HAVE EVEN INCLUDED SOME PATCHY
FROST FOR PARTS OF THE BERKSHIRES...BUT DO NOT EXPECT THE MAJORITY
OF THE ZONE TO HAVE FROST. IN ADDITION...SOME PATCHY FOG IS
POSSIBLE...BASICALLY IN AREAS CLOSE TO OR OVER BODIES OF WATER FOR
THE LATE NIGHT HOURS.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH MONDAY NIGHT/...
ON SUNDAY...SKIES WILL BEGIN CLEAR...BUT WILL SLOWLY GIVE TO
INCREASING AMOUNTS OF HIGH LEVEL CLOUDS. AFTER A CHILLY START...MAX
TEMPS WILL REACH TEMPS SIMILAR TO TODAY...WITH LOW 60S FOR CAPITAL
REGION SOUTHWARD...AND MAINLY 50S ELSEWHERE.  THE HIGH SHOULD HANG
ON ENOUGH TO KEEP IT DRY FOR SUNDAY...BUT A CUTOFF WILL SLOWLY BE
APPROACHING FOR SUNDAY NIGHT.

LATEST MODEL GUIDANCE HAS COME INTO SOME AGREEMENT THAT A CUTOFF LOW
AT 500 HPA WILL BE MOVING ACROSS THE OHIO VALLEY FOR SUNDAY NIGHT. A
WEAK SOUTHERLY FLOW AHEAD OF THIS LOW MAY SPREAD SOME LIGHT RAIN
INTO SOUTHERN PARTS OF THE AREA BY LATE SUNDAY NIGHT. HAVE INCLUDED
SLIGHT CHC/LOW CHC POPS THE SOUTHERN HALF OF THE CWA FOR SUNDAY
NIGHT WILL SKIES BECOMING OVERCAST. THIS WILL ALLOW FOR TEMPS TO
ONLY DROP INTO THE 40S MOST MANY SOUTHERN AREAS FOR SUN NIGHT.
MEANWHILE...THE CLEAR/PARTLY CLOUDY SKIES WILL HANG ON FOR THE FAR
NORTH...ALLOWING FOR IT TO REMAIN RAIN FREE AND TEMPS TO BE QUITE
COOL ONCE AGAIN. HAVE FORECASTED BELOW FREEZING TEMPS FOR THE
WESTERN DACKS...WITH 30S FOR THE LAKE GEORGE SARATOGA AREA AND
SOUTHERN VERMONT.

BY MONDAY INTO MONDAY NIGHT...THE CUTOFF LOW WILL SLOWLY BE MOVING
ACROSS THE UPPER OHIO VALLEY/NORTHERN MID ATLANTIC AREA. IN
ADDITION...MODELS SUGGEST A WEAK SFC LOW MAY DEVELOP ALONG THE
DELMARVA COAST AND MOVE NORTHWARD. THIS WILL CONTINUE THE CHC FOR
LIGHT RAIN FOR MOST OF THE AREA. HAVE INCLUDED LIKELY POPS FOR THE
FAR SOUTH...WHERE THE PROXIMITY TO THE DEVELOPING SFC LOW AND BEST
ISENTROPIC LIFT WILL GIVE THE BEST CHANCE FOR SOME LIGHT RAIN. QPF
LOOKS FAIRLY LIGHT...WITH LESS THAN A QUARTER OF AN INCH. WITH THE
CLOUDS/PRECIP...MAX TEMPS WILL BE HELD IN THE 50S ACROSS THE ENTIRE
AREA...WITH THE COOLEST TEMPS IN SOUTHERN AREAS...WHERE THE BEST CHC
OF RAIN WILL BE. MIN TEMPS TUESDAY NIGHT WILL GENERALLY BE IN THE
40S...ALTHOUGH SOME UPPER 30S ARE POSSIBLE ACROSS THE SOUTHERN DACKS.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
THE EXTENDED OPENS WITH A PESKY CUTOFF LOW CENTERED NEAR THE OH
VALLEY...AND THE MID ATLANTIC REGION...THAT THE MEDIUM RANGE
GUIDANCE IS HAVING A HARD TIME ON THE MOVEMENT OF THE CUTOFF AND ITS
ASSOCIATED SHORT-WAVES.  A LOW CONFIDENCE FORECAST CONTINUES SINCE
THE ECMWF AND CAN GGEM WOULD KEEP IT DRY ACROSS MOST OF THE REGION
UNTIL LATE WED PM INTO THU.  THE LATEST GFS...HPC GUIDANCE...AND THE
GLOBAL ENSEMBLES ARE MORE PROGRESSIVE LIFTING THE CUTOFF NORTHWARD
WITH SOME RAIN MOVING IN TUE.  WE LEANED TOWARD THIS SCENARIO WITH
LOW CHANCE POPS.

THE TRACK AND MOVEMENT OF THE CUTOFF WILL DETERMINE IF WE GET
MULTIPLE DAYS OF RAIN OR SHOWERY WEATHER.  WE KEPT A CHC OF SHOWERS
IN TUE NIGHT THROUGH WED NIGHT...AND THEN CLEARED THINGS OUT BY THU
PM.  AGAIN...THE 12Z ECMWF...AND CAN GGEM WOULD BRING SOME SHOWERS
IN WITH THE MOISTURE CONVERGENCE AHEAD OF A SFC WAVE LATE WED
THROUGH WED NIGHT...AND THEN TAPERS THINGS BY THU PM. IT IS A SLOWER
TIMING.  THERE IS A CHANCE A SLUG OF MOISTURE IMPACTS PARTS OF THE
REGION DURING THE MIDWEEK /AROUND INCH OR SO IN A 12-HR PERIOD/ BUT
THE EXACT TIMING IS A BIT MUDDLED FOR A MODERATE TO HVY RAIN
PERIOD.  RIVERS AND STREAMS WILL HAVE A CHANCE TO RECEDE FROM THE
RECENT HVY RAINFALL...BUT WE WILL CONTINUE TO MONITOR FOR ANY NEW
HYDRO CONCERNS. TEMPS SHOULD RUN NEAR NORMAL DURING THE MID
WEEK...AND WILL HIGHLY DEPEND ON THE DEGREE OF CLOUD COVER...AND THE
TIMING OF THE PCPN WITH THE CUTOFF.

IT DOES APPEAR BY THU NIGHT...THE CUTOFF WILL MOVE OFF THE NEW
ENGLAND COAST WITH HIGH PRESSURE BUILDING IN FROM THE SRN
PLAINS/LOWER MS RIVER VALLEY.  MID AND UPPER LEVEL HEIGHTS WILL BE
RISING.  FRIDAY AND SATURDAY SHOULD BE DRY WITH TEMPS MODERATING
ABOVE NORMAL...WITH H850 TEMPS RISING TO 7 TO 10 C FOR EARLY OCT.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
MAINLY VFR CONDITIONS EXPECTED THROUGH THE TAF PERIOD ENDING AT
06Z MONDAY. A LIGHT NORTH TO NORTHEAST GRADIENT LEVEL WIND
IS EXPECTED TO PERSIST THROUGH THE OVERNIGHT PERIOD WHICH SHOULD
PREVENT FOG FROM FORMING EXCEPT AT KGFL WHERE MVFR VSBYS POSSIBLE
BTWN 08Z AND 12Z. SKY CONDITIONS WILL GENERALLY BE SKC OVERNIGHT
AND THEN SCT250 ON SUNDAY ALTHOUGH SOME STRATOCU EXPECTED AT KPOU
AFT 14Z...BUT NOT SURE HOW EXTENSIVE THEY WILL BE AT THIS POINT SO
WILL ONLY INCLUDE SCT040 IN TAF AFT 14Z. BY THIS EVENING...MID AND
HIGH CLOUDS WILL BECOME OVERCAST EVERYWHERE.

WINDS WILL GENERALLY BE N-NE AT UNDER 10 KTS THROUGH THE ENTIRE
TAF PERIOD.

OUTLOOK...
SUN NIGHT...VFR...NO SIG WX.
MON-WED...MVFR/IFR...CHANCE -RA.
THU...VFR...NO SIG WX.

&&

.FIRE WEATHER...
HIGH PRESSURE WILL ALLOW FOR DRY WEATHER THROUGH MOST OF SUNDAY
NIGHT. RH WILL MAX OUT AROUND 80-100 PERCENT TONIGHT WITH LIGHT
WINDS. AFTERNOON RH VALUES WILL BE AS LOW AS 40-50 PERCENT ON SUNDAY
WITH NORTHERLY WINDS OF 5-10 MPH. A CUTOFF LOW WILL BRING SOME LIGHT
RAIN TO THE REGION FOR LATE SUNDAY NIGHT INTO MONDAY...MAINLY FOR
SOUTHERN AREAS. THIS WILL ALSO ALLOW FOR RH VALUES OF 80-100 PERCENT
ON SUNDAY NIGHT. WITH THE CHC FOR RAIN ON MONDAY...MIN RH VALUES
WILL ONLY BE 50-60 PERCENT WITH NORTHERLY WINDS AROUND 5-15 MPH.

&&

.HYDROLOGY...
A FLOOD WARNING REMAINS IN EFFECT FOR THE UPPER MOHAWK RIVER AT
UTICA.

DRY WEATHER WILL PREVAIL THROUGH THE REMAINDER OF THIS WEEKEND.
ANOTHER SYSTEM WILL APPROACH OUR REGION FROM THE OHIO VALLEY ON
MONDAY...AND DRAW IN SOME ATLANTIC MOISTURE. THERE ARE
UNCERTAINTIES IN THE TRACK OF THE SYSTEM...AND LATEST MODEL
GUIDANCE SUGGESTS ONLY LIGHT TO LOCALLY MODERATE RAINFALL WILL BE
ASSOCIATED WITH THIS SYSTEM. WITH THE RIVERS SLOWLY RECEDING INTO
THE MIDDLE OF NEXT WEEK...BUT STILL REMAINING RELATIVELY HIGH...IT
IS ADVISED TO STAY TUNED FOR MORE DETAILS ON THIS POTENTIAL RAIN
THREAT.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES VISIT THE ADVANCED
HYDROLOGIC PREDICTION SERVICE GRAPHS. OUR
WEBSITE...WWW.WEATHER.GOV/ALBANY.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR NYZ039-041>043-
     082>084.
     FREEZE WARNING UNTIL 8 AM EDT THIS MORNING FOR NYZ032-033.
MA...NONE.
VT...FROST ADVISORY UNTIL 8 AM EDT THIS MORNING FOR VTZ013-014.

&&

AVIATION...NAS
Hazardous weather outlook, Oct 2, 3:25 PM EDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
325 PM EDT SAT OCT 2 2010

NYZ032-033-031100-
NORTHERN HERKIMER-HAMILTON-
325 PM EDT SAT OCT 2 2010

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN HERKIMER AND
HAMILTON COUNTIES IN EAST CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CTZ001-013-MAZ001-025-NYZ038-040-047>054-058>061-063>066-VTZ015-
031100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-SOUTHERN HERKIMER-MONTGOMERY-SCHOHARIE-
WESTERN SCHENECTADY-EASTERN SCHENECTADY-SOUTHERN SARATOGA-
WESTERN ALBANY-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN RENSSELAER-
WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS-
EASTERN WINDHAM-
325 PM EDT SAT OCT 2 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EASTERN WINDHAM COUNTY IN SOUTHERN
VERMONT....AND THE GREATER CAPITAL REGION...MOHAWK AND SCHOHARIE
VALLEY...EASTERN CATSKILLS...MID HUDSON VALLEY...AND TACONICS OF
EAST CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ039-041>043-082>084-VTZ013-014-031100-
SOUTHERN FULTON-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
325 PM EDT SAT OCT 2 2010

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LAKE GEORGE SARATOGA
REGION AND FULTON COUNTY OF EAST CENTRAL NEW YORK...AND BENNINGTON
AND WESTERN WINDHAM COUNTIES IN SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Frost Advisories in New York, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.